Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Generalized Entropy and a Coding Theorem

Pushpa N. Rathie
Journal of Applied Probability
Vol. 7, No. 1 (Apr., 1970), pp. 124-133
DOI: 10.2307/3212154
Stable URL: http://www.jstor.org/stable/3212154
Page Count: 10
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On a Generalized Entropy and a Coding Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133